# SDR 2003FA0000870

- Difficulty date: June 11, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N94778
- Make and model: Cessna 152
- Aircraft serial: 15285785
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 0723120
- Part serial: 0334W00099
- Condition: Damaged
- Location: Nlg
- Part time: 258 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED A LARGE BUMP ON SIDEWALL OF TIRE.  UPON INVESTIGATION THE TUBE WAS FOUND TO BE IN GOOD CONDITION BUT TIRE SIDEWALL WAS VERY SOFT, ALLOWING THE TUBE TO PUSH OUTWARD.  NO OTHER DEFECTS WERE EVIDENT AND TIRE NEVER LOST AIR PRESSURE.  NO HARD LANDINGS WERE REPORTED.  TIRE REMOVED FROM SERVICE.
